# SDR UPS99828606

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, KEEL SKIN AT FS 1070 BETWEEN LONG 35L AND 35R, IS CORRODED BEYOND LIMITS.  REPAIRED SKIN IAW DH SK713-530.
